# SDR 2007UALA03994

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-ZONE FLOOR PROXIMITY LIGHTS INOP ON LEFT SIDE.    10-26-07    REMOVED AND REPLACED BATTERY PACK PER MM 33-51-07 , ALSO FOUND LIGHT BAR FEEDER BROKEN IN BETWEEN LH AFT LAVS, REPAIRED PER GN-MM 2-0-15-005 AND OPS CHECK GOOD.
